MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATING ELECTRODE, L. 36 CM

KARL STORZ SE & CO. KG COAGULATING ELECTRODE, L. 36 CM
Model Number 26775B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the electrode broke inside the patient.No negative impact in state of health reported.

Brand Name
COAGULATING ELECTRODE, L. 36 CM
Common Device Name
COAGULATING ELECTRODE, L. 36 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key21853723
Report Number2020550-2025-00635
Device Sequence Number12965998
Product Code GEI
UDI-Device Identifier04048551072264
UDI-Public04048551072264
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2025
Report Date (Section F) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775B
Device Catalogue Number26775B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/27/2025
Event Location Hospital
Date Report to Manufacturer04/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown